Call 07942536845 61% Response Rate

our range

Pharmaceutical Syrup And Suspension

Wholesale Trader of a wide range of products which include dextromethorphan hydrobromide syrup, cefpodoxime proxetil 50mg dry syrup and mefenamic acid and paracetamol suspension.
  • Dextromethorphan Hydrobromide Syrup
  • Dextromethorphan Hydrobromide Syrup
  • Dextromethorphan Hydrobromide Syrup
  • Dextromethorphan Hydrobromide Syrup
  • Dextromethorphan Hydrobromide Syrup
Dextromethorphan Hydrobromide Syrup

Dextromethorphan Hydrobromide Syrup

Rs 68  / BottleGet Best Price
Packaging Size60 ml
Packaging TypeBottle
Usage/ ApplicationDry Cough
BrandAplonis Healthcare
Shelf Life6 months
ManufacturerAplonis Healthcare
CompositionDextromethorphan Combination
PrescriptionYes
FlavorHoney
Syrup ForKids
We are engaged in offering Dextromethorphan Hydrobromide Syrup to our clients. Our range of all products is widely appreciated by our clients.

View Complete details

get quote request a call back
  • Cefpodoxime Proxetil 50mg Dry Syrup
  • Cefpodoxime Proxetil 50mg Dry Syrup
  • Cefpodoxime Proxetil 50mg Dry Syrup
  • Cefpodoxime Proxetil 50mg Dry Syrup
  • Cefpodoxime Proxetil 50mg Dry Syrup
Cefpodoxime Proxetil 50mg Dry Syrup

Cefpodoxime Proxetil 50mg Dry Syrup

Rs 82  / BottleGet Best Price

Product Brochure

Strength50 mg
Pack Size30 ml
Pack TypeBottle
Quantity UnitPack
Brand NameApidoxim-50
Manufactureraplonis
Shelf Life24 Months
UsageTo treat bacterial infections
Country of OriginMade in India
Cefpodoxime Proxetil 50mg Dry Syrup is an antibiotic medicine that contains cefpodoxime. It is used to treat bacterial infections of the lungs, nose, throat, ears, skin, bladder, etc. It is also used to treat typhoid fever in children. This medicine prevents infection by killing or stopping the growth of the bacteria.

View Complete details

get quote request a call back
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
  • Mefenamic Acid And Paracetamol Suspension
Mefenamic Acid And Paracetamol Suspension

Mefenamic Acid And Paracetamol Suspension

Rs 60  / BottleGet Best Price

Minimum Order Quantity: 200 Bottle

Strength250 mg
Usage/ApplicationHospital
Generic NameParacetamol
Dosage FormSyrup
BrandMefsin-Spas
Packaging TypeBottle
Packaging Size60 ml
Drug NameMEFSIN SPAS
Product TypeFinished Product
Medicine TypeAllopathic
Shelf Life2 Years
Country of OriginMade in India
Mefenamic acid is used for the short-term treatment of mild to moderate pain from various conditions. It is also used to decrease pain and blood loss from menstrual periods. Mefenamic acid is known as a nonsteroidal anti-inflammatory drug. Paracetamol (acetaminophen) is a pain reliever and a fever reducer.

View Complete details

get quote request a call back

EXPLORE MORE CATEGORIES